# SDR REXA201811271113

- Difficulty date: November 7, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690326841
- Condition: Corroded
- Location: Bs 477-669
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #5 SIDE SEAT RAIL HAS CORROSION
REMOVED AND REPLACED #5 SIDE SEAT RAIL IAW CRJ 900 AMM 53-00-49 SEAT RAIL WAS FAB ON WORK ORDER #1016308 / 2000 / 0170 S/N 6667267. AAR SM-58.
